# SDR YENA2025040200357

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 3,527 hours, 530 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222602999
- Condition: Damaged
- Location: Zone 100
- Part time: 8,756 hours, 1,560 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'AVIONICS VENT BLOWER FAULT EN ROUTE CB POPPED NOTIFIED DISPATCH AND MCC; SYSYTEM T/S IAW TSM21-26-00-810-829-A. NO DEFECTS NOTED. FOR PRECAUTIONARY REPLACED EXTRACT AND BLOWER FAN 20HQ. IAW AMM 21-26-51. OP CHECK GOOD. A/C OK FOR SVD.'
